Open Access
Translator Disclaimer
July 2004 A general nonconvex large deviation result II
A. de Acosta
Ann. Probab. 32(3): 1873-1901 (July 2004). DOI: 10.1214/009117904000000441

Abstract

We refine the conditions for the lower bound in an abstract large deviation result with nonconvex rate function we had previously introduced. We apply the results to certain stochastic recursive schemes.

Citation

Download Citation

A. de Acosta. "A general nonconvex large deviation result II." Ann. Probab. 32 (3) 1873 - 1901, July 2004. https://doi.org/10.1214/009117904000000441

Information

Published: July 2004
First available in Project Euclid: 14 July 2004

zbMATH: 1070.60027
MathSciNet: MR2073180
Digital Object Identifier: 10.1214/009117904000000441

Subjects:
Primary: 60F10

Keywords: Abstract large deviations , nonconvex rate functions , stochastic recursive schemes

Rights: Copyright © 2004 Institute of Mathematical Statistics

JOURNAL ARTICLE
29 PAGES


SHARE
Vol.32 • No. 3 • July 2004
Back to Top